# SDR 95ZZZX4177

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888WT
- Make and model: Lkheed 1329
- Aircraft serial: 5070
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Contl Comp
- Part number: CY1221073
- Condition: Inoperative
- Location: Fs 598
- Part time: 600 hours
- Component: Barbercol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP OF SDR RELATING TO PRESSURIZATION PROBLEM, DIFFICULTY TRACED TO TEMP CONTROL BOX LOCATED IN AFT EQUIPMENT AREA.  CONTROLLER REPLACED.  OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
